# SDR AALA201707139008

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 64,125 hours, 24,036 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 76,748 hours, 32,522 cycles
- Component: Apu, Hnywl
- Component part number: 38002784
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR DURING TAKEOFF & EARLY CLIMB ALSO ON DESCENT. FOUND APU TO BE SOURCE OF ODOR. APU HAS INTERNAL OIL LEAK, REMOVED AND  REPLACED APU.
